Journal article icon

Journal article

Asymptotics of Self-similar Solutions to Coagulation Equations with Product Kernel

Abstract:

We consider mass-conserving self-similar solutions for Smoluchowski's coagulation equation with kernel K(ξ, η) = (ξη) λ with λ ∈ (0, 1/2). It is known that such self-similar solutions g(x) satisfy that x -1+2λg(x) is bounded above and below as x → 0. In this paper we describe in detail via formal asymptotics the qualitative behavior of a suitably rescaled function h(x) = h λx -1+2λg(x) in the limit...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10955-011-0239-2

Authors


McLeod, JB More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Velazquez, JJL More by this author
Journal:
JOURNAL OF STATISTICAL PHYSICS
Volume:
144
Issue:
1
Pages:
76-100
Publication date:
2011-07-05
DOI:
EISSN:
1572-9613
ISSN:
0022-4715
URN:
uuid:d46df5bc-8d09-4e9b-99b0-98ff6e9490d6
Source identifiers:
167646
Local pid:
pubs:167646

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP